Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Positive $ p$-summing operators on $ L\sb p$-spaces


Author: Oscar Blasco
Journal: Proc. Amer. Math. Soc. 100 (1987), 275-280
MSC: Primary 47B10; Secondary 46B20, 47B38
DOI: https://doi.org/10.1090/S0002-9939-1987-0884466-2
MathSciNet review: 884466
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for any Banach space $ B$ every positive $ p$-summing operator from $ {L^{p'}}(\mu )$ in $ B$, $ 1/p + 1/p' = 1$, is also cone absolutely summing. We also prove here that a necessary and sufficient condition that $ B$ has the Radon-NikodPm property is that every positive $ p$-summing operator $ T:{L^{p'}}(\mu ) \to B$ is representable by a function $ f$ in $ {L^p}(\mu ,B)$.


References [Enhancements On Off] (What's this?)

  • [1] O. Blasco, Boundary values of vector valued harmonic functions considered as operators, Studia Math. (to appear). MR 887310 (89c:46053)
  • [2] J. Diestel and J. J. Uhl, Vector measures, Math. Surveys, no. 15, Amer. Math. Soc., Providence, R. I., 1977. MR 0453964 (56:12216)
  • [3] J. Lindenstrauss and A. Pełczyński, Absolutely summing operators in $ {L_p}$-spaces and their applications, Studia Math. 29 (1968), 241-252.
  • [4] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces, vol. II, Springer-Verlag, Berlin and New York, 1979. MR 0415253 (54:3344)
  • [5] A. Pietsch, Absolut $ p$-summierende Abbildungen in normirten Raumen, Studia Math. 28 (1967), 333-353. MR 0216328 (35:7162)
  • [6] H. P. Rosenthal, On subspaces of $ {L^p}$, Ann of Math. (2) 97 (1973), 344-373. MR 0312222 (47:784)
  • [7] H. H Schaeffer, Banach lattices and positive operators, Springer-Verlang, Berlin and New York, 1974. MR 0423039 (54:11023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B10, 46B20, 47B38

Retrieve articles in all journals with MSC: 47B10, 46B20, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0884466-2
Keywords: $ p$-summing operator, cone absolutely summing, Radon-Nikodým property
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society